# SDR DXTA2021020904702

- Difficulty date: February 8, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N434QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500518
- Aircraft time: 1,434 hours, 1,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 000790
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN EMERG LIGHT: UNDER NORMAL ELECTRICAL POWER, WITH THE EMERGENCY LIGHT SWITCH IN THE ARM POSITION, ALL EMERGENCY LIGHTS ARE ILLUMINATED.///SIGN-OFF///REMOVED AND REPLACED EMERGENCY BATTERIES ON RH RACK AND COCKPIT.  IAW EMB AMM 33-52-01-01-010.  OPS CHECK GOOD.
